# SDR MAC090704

- Difficulty date: September 1, 2007
- Submitted: September 21, 2007
- Operation: Air carrier
- Aircraft: N923FX
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 135
- Aircraft time: 29,018 hours, 36,386 cycles
- System (JASC): 5751 · Ailerons
- Part: Fitting
- Condition: Cracked
- Location: Aileron
- Component: Aileron, Aerosp
- Component part number: S57610156009
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, LEVEL 2 INTERGRANULAR CORROSION AND CRACKS WERE FOUND ON THE CENTER HINGE BEARING FITTING.  THE PART NUMBERS REPLACED ARE:  576106-02 & 576106-01.  REFERENCE ATR 42 CMM 5761-11 AND SRM 57-61-00.
